# SDR CALA2023021300418

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 140N05043
- Condition: Corroded
- Location: Sta440 Lh Ob
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT AT STA 440 LEFT SIDE OUTBOARD AREA BLENDED FLOOR SUPPORT L/H SIDE AT STA 440, FOUND TO BE OUT OF LIMITS, REPLACED ON AMES DOC #47541FAB02 AND ECRA 5335-01123
